Alert archive / Illinois / Wind Advisories in 2008

Wind Advisory 3, NWS Chicago, IL

March 31, 2008Benton County, Jasper County, Newton County, Indiana; 6 counties in Illinois

NWS Chicago, IL issued this wind advisory at Mar 31, 2008, 6:47 PM EDT for Benton County, Jasper County, Newton County, Indiana; 6 counties in Illinois. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Mar 31, 2008, 6:47 PM EDT (22:47 UTC)
Expired
Mar 31, 2008, 8:52 PM EDT
In force
2 hr
Issued by
NWS Chicago, IL

Counties Ford County, IL, Grundy County, IL, Iroquois County, IL, Kankakee County, IL, LaSalle County, IL, Livingston County, IL, Benton County, IN, Jasper County, IN, Newton County, IN

The radar

The Chicago radar (KLOT), 73 km from the middle of the area, began a volume at 22:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.8 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
485 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLOT 312247
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
547 PM CDT MON MAR 31 2008

...STRONG SOUTH WINDS DEVELOPING TONIGHT...

.DEEPENING LOW PRESSURE MOVING ACROSS EASTERN IOWA HAS RESULTED IN
STRONG SOUTH WINDS DEVELOPING ACROSS THE AREA LATE THIS AFTERNOON.
STRONG SOUTH WINDS GUSTING TO 50 MPH WILL CONTINUE THROUGH EARLY
THIS EVENING BEFORE DIMINISHING.

ILZ019-021-023-032-033-039-INZ010-011-019-010100-
/O.NEW.KLOT.WI.Y.0003.080331T2247Z-080401T0100Z/
LA SALLE-GRUNDY-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-NEWTON-JASPER-
BENTON-
INCLUDING THE CITIES OF...OTTAWA...MORRIS...KANKAKEE...PONTIAC...
WATSEKA...PAXTON...MOROCCO...RENSSELAER...FOWLER
547 PM CDT MON MAR 31 2008 /647 PM EDT MON MAR 31 2008/

...WIND ADVISORY IN EFFECT UNTIL 8 PM CDT /9 PM EDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM CDT /9 PM EDT/ THIS
EVENING. 

SOUTH WINDS OF 20 TO 35 MPH GUSTING TO 50 MPH ARE EXPECTED THROUGH
EARLY THIS EVENING. AFTER 8 PM CDT...WINDS ARE EXPECTED TO DIMINISH.
TRUCKS HAVE BEEN PUSHED OFF THE HIGHWAY IN ASSOCIATION WITH THESE
STRONG WIND GUSTS ACROSS MCLEAN COUNTY IN CENTRAL ILLINOIS.

A WIND ADVISORY MEANS THAT EITHER SUSTAINED WINDS OF 30 TO 39 MPH
ARE EXPECTED TO LAST AT LEAST AN HOUR...OR THAT WINDS WILL GUST TO
BETWEEN 45 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

MARSILI
1 follow-up statement
000 
WWUS73 KLOT 010052
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
752 PM CDT MON MAR 31 2008

.WINDS WILL CONTINUE TO GRADUALLY SUBSIDE THIS EVENING...HOWEVER
SOUTH WINDS GUSTING TO 35 MPH WILL REMAIN POSSIBLE IN ADVANCE OF A
COLD FRONT THAT WILL PASS ACROSS NORTHERN ILLINOIS LATE THIS
EVENING INTO THE OVERNIGHT HOURS.

ILZ019-021-023-032-033-039-INZ010-011-019-010200-
/O.CAN.KLOT.WI.Y.0003.000000T0000Z-080401T0100Z/
LA SALLE-GRUNDY-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-NEWTON-JASPER-
BENTON-
INCLUDING THE CITIES OF...OTTAWA...MORRIS...KANKAKEE...PONTIAC...
WATSEKA...PAXTON...MOROCCO...RENSSELAER...FOWLER
752 PM CDT MON MAR 31 2008 /852 PM EDT MON MAR 31 2008/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE WIND
ADVISORY. 

SOUTH WIND GUSTS HAVE DECREASED IN MAGNITUDE AND HAVE FALLEN BELOW
ADVISORY CRITERIA. THEREFORE...THE WIND ADVISORY HAS BEEN CANCELLED.

$$

MARSILI

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this wind advisory went out at Mar 31, 4:26 PM EDT, 2 hours 21 minutes earlier.

Area forecast discussion, Mar 31, 4:26 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
326 PM CDT MON MAR 31 2008

.DISCUSSION...

325 PM CDT

MAIN FOCUS ON SHORT TERM RAIN/SEVERE POTENTIAL.

IMPRESSIVE SPRING STORM SYSTEM MOVING THROUGH MIDWEST THIS
AFTERNOON. 20Z SURFACE OBS INDICATE LOW PRESSURE NOW VICINITY DES
MOINES IOWA...WITH WARM FRONT LIFTING NORTHWARD ACROSS FAR
NORTHERN IL. BROAD SOUTHWEST FLOW ALOFT AHEAD OF WESTERN CONUS
UPPER TROUGH...WITH AFTERNOON PROFILER ANALYSIS SHOWING SERIES OF
MINOR AMPLITUDE SHORT WAVE THROUGHS RIPPLING NORTHEAST
FROM SOUTHERN CENTRAL PLAINS TO WESTERN GREAT LAKES REGION.
COMBINATION OF PERSISTENT MID/UPPER LEVEL FORCING...AND VERY
MOIST AND CONVERGENT LOW LEVELS MAINTAINING AT LEAST AN ELEVATED
THREAT OF THUNDERSTORMS LAST SEVERAL HOURS...THOUGH RADAR SHOWS
AREA IN BRIEF LULL AGAIN AS ONE MINOR MID LEVEL WAVES LIFTS TOWARD
LOWER MICHIGAN. GIVEN IMPRESSIVE FORCING...INCLUDING DIFFLUENT
UPPER FLOW AND FAVORABLE JET DIVERGENCE ALOFT...SERIES OF MID
LEVEL WAVES...BROAD 50-60 KNOT LOW LEVEL FLOW...STRONG SURFACE
BOUNDARY AND PLENTY OF LOW LEVEL MOISTURE...NORMALLY WOULD BE IN
THE THROWS OF SIGNIFICANT SEVERE WEATHER EVENT. HOWEVER...18Z RAOB
FROM KILX INDICATES RATHER SHALLOW MIXED BOUNDARY LAYER RESULTING
IN MARGINAL SURFACE BASED INSTABILITY. WILL HAVE TO WATCH EASTERN
IOWA NEXT FEW HOURS FOR SIGNS OF ADDITIONAL DEVELOPMENT...WHICH
WOULD BE FOCUS FOR ANY NEAR SURAFCE BASED CONVECTION AND
ASSOCIATED HIGHER SEVERE RISK. AS FOR FLOOD WATCH...NORTHERN
COUNTIES OF CWA HAVE RECEIVED A FEW WAVES OF HEAVY RAINFALL
TODAY...WITH RADAR STORM TOTAL PRECIP ESTIMATES INDICATING BETWEEN
1 AND 2 INCHES OF RAINFALL SINCE EARLY THIS MORNING. IN
ADDITION...SOME LOCAL AREAS WITH ESTIMATED 1.5 INCH AMOUNTS SOUTH
OF CHICAGO WHERE CELLS WERE TRAINING EARLIER THIS AFTERNOON. GROUND
IS QUITE SATURATED ACROSS MUCH OF THE AREA...WITH PONDING ALREADY
OCCURRING IN LOW SPOTS. BASED ON THIS...AND POTENTIAL FOR AN
ADDITIONAL 0.25 TO 0.75 INCHES ESPECIALLY SOUTH LATER THIS
EVENING...WILL EXPAND FLOOD WATCH TO COVER ENTIRE CWA. WILL ALSO
EXTEND IN TIME THROUGH 4 AM TO ALLOW FOR PRECIP TO MOVE OUT AND
WATER TO RECEDE A BIT.

LOW LIFTS NORTHEAST THROUGH SOUTHERN WISCONSIN AND ACROSS LAKE
MICHIGAN TONIGHT...WITH TRAILING COLD FRONT SWEEPING THROUGH MOST
OF IL CWA BY AROUND MIDNIGHT AND EXITING THE INDIANA COUNTIES
BEFORE SUNRISE. STRONG SUBSIDENCE DEVELOPING TUESDAY WITH
PRONOUNCED DRYING IN MID/UPPER LEVELS...THOUGH WILL LIKELY SEE
LOWER CLOUDS LINGER THROUGH MIDDAY AS COLD ADVECTION STEEPENS LOW
LEVEL LAPSE RATES. TIGHT GRADIENT AND UNSTABLE LOW LEVELS TO
RESULT IN GUSTY WEST WINDS BEHIND THE FRONT LATER TONIGHT AND
TUESDAY. AFTER 50S/60S OF LATE THIS AFTERNOON/EVENING...40S ON
TUESDAY.

LITTLE SIGNIFICANT CHANGE TO EXTENDED AT THIS TIME.

RATZER

&&

.AVIATION...
1257 PM CDT

1800 UTC TAFS...FIRST BATCH OF RAIN AND THUNDERSTORMS HAVE MOVED
THROUGH THE REGION AND ARE MOVING INTO NORTHWEST INDIANA AS A
FAIRLY POTENT WARM FRONT LIFTS NORTHWARD THROUGH THE REGION. AS OF
18Z...THE FRONT EXTENDED FROM JUST SOUTH OF MOLINE GOING EASTWARD
TO IN BETWEEN MIDWAY AND OHARE. SOME LIGHT RAIN SHOWERS ARE
LINGERING AROUND BUT SHOULD CLEAR THE REGION VERY EARLY THIS
AFTERNOON. CEILINGS AND VIS ARE FORECAST TO SLIGHTLY IMPROVE
BEHIND THIS FIRST SWATH OF PRECIP TO IFR AND AT TIMES MVFR. A
SECOND WAVE OF RAIN AND THUNDERSTORMS IS EXPECTED TO REDEVELOP
LATER THIS AFTERNOON/EARLY EVENING THAT WILL KNOCK CIGS/VIS BACK
DOWN FOR A PERIOD OF TIME TONIGHT. AS A LOW PRESSURE SYSTEM
CURRENTLY IN SOUTHERN IOWA LIFTS INTO NORTHWEST ILLINOIS AND
EVENTUALLY SOUTHERN LAKE MICHIGAN...IT WILL DRAG A COLD FRONT
THROUGH THE REGION AND EFFECTIVELY END ANY CHANCES FOR PRECIP/LOW
VIS. CEILING WILL REMAIN IN THE LOW END MVFR/UPPER END IFR RANGE
THROUGHOUT MOST OF THE MORNING HOWEVER. ANOTHER ISSUE WILL BE THE
GUSTY WINDS. WINDS WILL START OUT OF THE SOUTH AND GUSTY THROUGH
THE AFTERNOON/EVENING TODAY AND THEN REMAIN BECOME GUSTY AGAIN OUT
OF THE WEST AFTER THE COLD FRONT PUSHES THROUGH.

GENERALLY EXPECT IFR CONDITIONS THROUGH TUESDAY MORNING WITH SOME
BRIEF IMPROVEMENTS TO MVFR AND SOME BRIEF DROPS TO LIFR AT TIMES.

HALBACH

&&

.MARINE...
151 PM CDT

A DEEPENING AREA OF LOW PRESSURE CURRENTLY OVER NORTHWEST MISSOURI
WILL LIFT NORTHEASTWARD INTO CENTRAL MICHIGAN LATER TONIGHT.
BEHIND THIS LOW...WINDS WILL BEGIN TO STRENGTHEN AND INCREASE TO
GALES ACROSS THE LAKE. AS THE LOW LIFTS INTO EASTERN CANADA ON
TUESDAY...A BROAD AREA OF HIGH PRESSURE WILL SETTLE IN ACROSS THE
CENTRAL UNITED STATES THROUGH MID WEEK. AS THE HIGH PUSHES OFF
INTO THE MID ATLANTIC COAST...A LOW PRESSURE SYSTEM WILL DEVELOP
IN THE SOUTHERN PLAINS ON THURSDAY. THIS LOW WILL LIFT INTO THE
EASTERN GREAT LAKES ON FRIDAY. SO...THE MAIN THREAT FOR GALES WILL
BE LATER TONIGHT INTO TUESDAY AFTERNOON.

HALBACH

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR ILZ003>006-008-010>012.
IN...NONE.
LM...GALE WARNING FROM 10 PM THIS EVENING TO 4 PM CDT TUESDAY FOR
     LMZ777-779.
     SMALL CRAFT ADVISORY UNTIL 1 AM CDT WEDNESDAY FOR LMZ740>745.

&&
Hazardous weather outlook, Mar 31, 4:56 PM EDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
356 PM CDT MON MAR 31 2008

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
012100-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
356 PM CDT MON MAR 31 2008 /456 PM EDT MON MAR 31 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

A FLOOD WATCH IS IN EFFECT FOR ALL OF NORTHERN ILLINOIS AND
NORTHWEST INDIANA THROUGH 4 AM CDT. SEVERAL WAVES OF
THUNDERSTORMS SINCE EARLY THIS MORNING HAS PRODUCED WIDESPREAD
RAINFALL OF A QUARTER TO THREE TENTHS OF AN INCH...WITH RADAR
ESTIMATES INDICATING SOME AREAS ACROSS FAR NORTHERN ILLINOIS
HAVING RECEIVED RAINFALL IN EXCESS OF TWO INCHES. ADDITIONAL
THUNDERSTORMS ARE LIKELY THROUGH MIDNIGHT ACROSS NORTHERN
ILLINOIS AND NORTHWEST INDIANA...AND ADDITIONAL RAINFALL MAY
CAUSE ADDITIONAL PONDING OR FLOODING OF LOW LYING AREAS WHERE
SOILS ARE ALREADY SATURATED.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTHERN
ILLINOIS AND NORTHWEST INDIANA THROUGH MIDNIGHT. DEEP LOW PRESSURE
OVER CENTRAL IOWA WILL LIFT NORTHEAST ACROSS SOUTHERN WISCONSIN
AND LAKE MICHIGAN OVERNIGHT...WITH A WARM FRONT LIFTING NORTH OF
THE AREA AHEAD OF THE LOW THIS EVENING. VERY MOIST AIR AND STRONG
WIND PROFILES ACROSS THE AREA WILL COMBINE WITH AN APPROACHING
UPPER DISTURBANCE THROUGH THE EVENING HOURS TO PRODUCE SCATTERED
THUNDERSTORMS. SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE
HAIL AND DAMAGING WINDS THE PRIMARY THREATS...THOUGH THE POTENTIAL
EXISTS FOR ISOLATED TORNADOES ESPECIALLY OVER WESTERN ILLINOIS
THROUGH EARLY EVENING. SEVERE STORMS WOULD BE MOST LIKELY ACROSS
NORTHWEST AND NORTH CENTRAL ILLINOIS FROM LATE AFTERNOON INTO
EARLY EVENING...WITH THE THREAT OF SEVERE WEATHER MOVING EAST INTO
NORTHEAST ILLINOIS AN NORTHWEST INDIANA BY MID EVENING AS STORMS
DEVELOP INTO A LINE IN ADVANCE OF AN APPROACHING COLD FRONT.
THUNDERSTORMS SHOULD END FROM WEST TO EAST DURING THE LATE EVENING
AND OVERNIGHT HOURS AS THE COLD FRONT MOVES EAST ACROSS THE AREA.

PORTIONS OF THE KANKAKEE...ROCK...AND DES PLAINES RIVERS WILL
REMAIN IN FLOOD THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PORTIONS OF THE ROCK...KANKAKEE...AND DES PLAINES RIVERS WILL
REMAIN IN FLOOD THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-012100-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
356 PM CDT MON MAR 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS
NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE
WATERS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE ILLINOIS AND INDIANA
NEARSHORE WATERS. SOUTH WINDS INCREASING TO 15 TO 25 KNOTS WILL
SHIFT TO THE WEST AFTER MIDNIGHT TONIGHT...WITH GUSTS TO 30 KNOTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH TUESDAY
EVENING...WITH WEST WINDS GUSTING TO 30 KNOTS.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-012100-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
356 PM CDT MON MAR 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS
OF LAKE MICHIGAN.

.DAY ONE...TONIGHT.

A GALE WARNING IS IN EFFECT FOR ALL OF LAKE MICHIGAN.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE GALE WARNING FOR ALL OF LAKE MICHIGAN WILL CONTINUE INTO
TUESDAY EVENING.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

RATZER

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 5:52 AM EDTRiver Flood WatchLOTWinnebago9 hr
Mar 31, 5:52 AM EDTRiver Flood WatchLOTWinnebago9 hr
Mar 31, 12:20 PM EDTRiver Flood WarningLOTCook6 days
Mar 31, 12:20 PM EDTRiver Flood WarningLOTKane, McHenry25 days
Mar 31, 12:27 PM EDTRiver Flood AdvisoryLOTCook47 hr
Mar 31, 2:12 PM EDTRiver Flood WarningLOTWinnebago63 hr
Mar 31, 2:12 PM EDTRiver Flood WarningLOTWinnebago7 days
Mar 31, 2:35 PM EDTRiver Flood AdvisoryLOTBoone68 hr

Nearby

Wind Advisories in Illinois, 2008Wind Advisories in Indiana, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.